# SDR AALA20020305

- Difficulty date: March 14, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN CANT FRAME 1485 WEB UPPER LEFT CORNER.  DOUBLER INSTALLED PER AARD 53-10-00-32.  (M)
